# SDR C2XA10SH267

- Difficulty date: August 15, 2010
- Submitted: August 15, 2010
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 19,153 hours, 10,152 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT FRAME 10 HAS WORKING RIVET BELOW DV WINDOW.  MAINTENANCE REMOVED AND REPLACED RT FRAME 10 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
